# SDR USAA980184

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Torn
- Location: Bs 374
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH TEAR IN BONDED DOUBLER BS 374, RBL 2 AT EQUIPMENT COOLING DUCT OUTLET.  INSTALLED EXT SKIN DOUBLER, REPAIRED PER TR 53-30-4.  (M)
